# SDR SWAA2021081387172

- Difficulty date: May 27, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Bs 492 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR OPENING AFT BODY FRAME WEB HAS TWO BROKEN NUT PLATES AT BS 492; STR 25R. / FWD CARGO AFT FRAME -2 QTY N/PS CENTERS BROKEN STA 492 FRAME. REPLACED 2 QTY NUT PLATES AT FWD CARGO AFT FRAME STA 492 I/A/W SRM 51-40-02-0G-0.
